# SDR AALA202105209007

- Difficulty date: May 19, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 20,667 hours, 2,605 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Feeder Cable
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: # 2 ENGINE INBOARD SIDE HAS ONE OWER FEEDER CABLE WITH THE OUTER BRAIDED SHIELD CHAFFED THROUGH. REMOVED AND REPLACED #2 ENG INBOARD SIDE POWER FEEDER CABLE HARNESS IAW B787 AMM 24-21-05.
